# SDR UALA2009071302039

- Difficulty date: July 11, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 48,171 hours, 5,742 cycles
- Engine: Pwa PW4056
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 LT MAIN ENTRY DOOR CRACKED AT NR 9 HORIZONTAL BEAM ON UPPER FRAME.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED REPAIR ANGLE, FILLER & CLIP.
